liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Large deviations for Bernstein bridges
School of Physical and Mathematical Sciences, Nanyang Technological University, 21 Nanyang Link, Singapore.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
Group of Mathematical Physics, University of Lisbon, Lisbon, Portugal.
2016 (Engelska)Ingår i: Stochastic Processes and their Applications, ISSN 0304-4149, E-ISSN 1879-209X, Vol. 126, nr 5, s. 1285-1305Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Bernstein processes over a finite time interval are simultaneously forward and backward Markov processes with arbitrarily fixed initial and terminal probability distributions. In this paper, a large deviation principle is proved for a family of Bernstein processes (depending on a small parameter ħ which is called the Planck constant) arising naturally in Euclidean quantum physics. The method consists in nontrivial Girsanov transformations of integral forms, suitable equivalence forms for large deviations and the (local and global) estimates on the parabolic kernel of the Schrödinger operator.

Ort, förlag, år, upplaga, sidor
Elsevier, 2016. Vol. 126, nr 5, s. 1285-1305
Nyckelord [en]
Bernstein process; Large deviation principle; Girsanov transformation; Rate function; Schrödinger operator
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:liu:diva-126107DOI: 10.1016/j.spa.2015.11.003ISI: 000373653500001OAI: oai:DiVA.org:liu-126107DiVA, id: diva2:911838
Anmärkning

Funding agencies:  NTU MOE Tier 2 Grant [ARC3/13]; FCT [PTDC/MAT-STA/0975/2014]

Tillgänglig från: 2016-03-14 Skapad: 2016-03-14 Senast uppdaterad: 2017-11-30

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Yang, Xiangfeng

Sök vidare i DiVA

Av författaren/redaktören
Yang, Xiangfeng
Av organisationen
Matematisk statistikTekniska fakulteten
I samma tidskrift
Stochastic Processes and their Applications
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 312 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf